MathSciNet Relay Station
MathSciNet bibliographic data
MR725454 47B35 (30E05 47G05 60G10)
Peller, V. V. Description of Hankel operators of the class ${\germ S}\sb{p}$ for $p>0$, investigation of the rate of rational approximation and other applications. (Russian) Mat. Sb. (N.S.) 122(164) (1983), no. 4, 481–510.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement